Show simple item record

dc.creatorDiaz-Garcia J.A.spa
dc.creatorCaro-Lopera F.J.spa
dc.date.accessioned2015-10-09T13:17:50Z
dc.date.available2015-10-09T13:17:50Z
dc.date.created2013
dc.identifier.issn9727671spa
dc.identifier.urihttp://hdl.handle.net/11407/1353
dc.description.abstractThe non isotropic noncentral elliptical shape distributions via pseudo-Wishart distribution are founded. This way, the classical shape theory is extended to non isotropic case and the normality assumption is replaced by assuming a elliptical distribution. In several cases, the new shape distributions are easily computable and then the inference procedure can be studied under exact densities. An application in Biology is studied under the classical gaussian approach and two non gaussian models.eng
dc.language.isoengspa
dc.relation.isversionofhttp://link.springer.com/article/10.1007/s13171-013-0024-1#page-1spa
dc.rightsinfo:eu-repo/semantics/restrictedAccessspa
dc.sourceScopusspa
dc.typeArticlespa
dc.typeinfo:eu-repo/semantics/articlespa
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccessspa
dc.contributor.affiliationDepartment of Statistics and Computation, Universidad Autónoma Agraria Antonio Narro, 25315, Buenavista, Saltillo, Mexicospa
dc.contributor.affiliationDepartment of Basic Sciences, Universidad de Medellín, Carrera 87 No.30-65, of. 5-103, Medellín, Colombiaspa
dc.subject.keywordMaximum likelihood estimatorseng
dc.subject.keywordpseudo-Wishart distributioneng
dc.subject.keywordShape theoryeng
dc.subject.keywordSingular matrix multivariate distributioneng
dc.subject.keywordZonal Polynomialeng
dc.relation.ispartofenSankhya: The Indian Journal of Statistics, agosto de 2013, volume 72, issue 2, pp 253-276eng
dc.title.englishGeneralised shape theory via pseudo-Wishart distributioneng


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record